AnsweredAssumed Answered

Am I withdrawing or dying??

Question asked by Akeithmsr on Dec 12, 2017
Latest reply on Dec 14, 2017 by Anya

Help!!! I quit smoking about 60 days ago. Right around that time I started getting awful night sweats!! I have read that night sweats are a withdrawal symptom, but since I'm using a 21mg/day patch I shouldn't be having any withdrawals right?! I hope someone can help me with this!! It's really worrying me and It's happening every night!  I remove my patch at night but the other night I tried leaving it on to see if that would help but I still woke up drenched in sweat.  

I have a dr.'s appointment this week and will have him do some blood work. Other then the night sweats I feel great! Patches have helped immensely with the cravings. I have a dr.'s appointment this week and will have him do some blood work. If anyone has any advice or suggestions I'd really appreciate it! Thank You!! 

Outcomes